# SDR SWAA2022032425924

- Difficulty date: November 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER HINGE PANEL 844DZ AFT VERTICAL SUPPORT BRACKET IS CRACKED IN RADIUS / REMOVED AND REPLACED R2 DOOR PANEL 844DZ ASSEMBLY ON W/O 40254-8500-0002; Y142045.
